# SDR JJBA20220719016

- Difficulty date: July 18, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 35,506 hours, 23,992 cycles
- System (JASC): 5200 · Doors
- Part: Latch
- Condition: Sticking
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD LATCH STUCK. OPENED AND CLOSED DOOR 15 TIMES AS REQUIRED. NO DEFECTS NOTED AT THIS TIME
